# SDR A6WA201240633

- Difficulty date: May 31, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 21,594 hours, 21,507 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R3103251
- Condition: Corroded
- Location: Fs610-616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST SECTION OF CARGO TRACK ON LBL 9 JSUT FWD OF THE 621 BULKHEAD CORRODED. REPLACEED CARGO TRACK.
